MAUDE Adverse Event Report: RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303

RICHARD WOLF GMBH POWER CONTROL; MOTOR CONTROL UNIT 2303
Model Number 2303.011
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The present motor control unit with the serial number (b)(4) originates from batch 1320301 and was created on (b)(6) 2016 in a lot size of 6 pieces to the new goods warehouse and richard wolf usa at the 08.08.2016 delivered.The review of the throughput plan did not reveal any anomalies.The motor control unit is used in conjunction with a motor handle.(e.G.Power stick m4) to drive richard wolf rotary knives/ milling cutters for the removal of tissue during endoscopic procedures.One simultaneous extraction allows the continuous removal of the of worn tissue.The inspection of the motor control unit revealed that the customer complaint can be traced.The ek motor control unit board 64352047 is defective.The cause of this failure is due to a sporadic defect.The evaluation of the available information does not lead to a direct patient risk, as the product is not suitable for the functional impairment cannot be applied.In the rule, the user recognizes during the visual and functional check whether damage or function-relevant defects are present.The ga-a202 operating instructions contain sufficient information on the visible and function control, as well as application and handling.Among other things, the products must also be available with regard to missing parts as well as damages or functional impairments before and after each application can be controlled.In order to avoid dangers for users, patients and to keep third parties away.Hazards due to manufacturing and handling which can lead to functional impairments have been taken into account in the risk assessment.And assessed with an acceptable risk.These however, valuations represent the worst-case scenario and are not this is comparable to the complaint described above.This case is considered closed, however, in the event that additional information is obtained, a follow up report will be submitted to fda.
 
Event or Problem Description
On (b)(6) 2019, richard wolf medical instruments corporation (rwmic) received the following information: during morcelattion, unit stopped working.There was a triangle error code and the alarm went off.There was no patient injury and the case was not completed.

Brand Name
POWER CONTROL
Common Device Name
MOTOR CONTROL UNIT 2303
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10163697
Report Number1418479-2019-00023
Device Sequence Number11725634
Product Code HRX
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2019
Report Date (Section F) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2303.011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2019
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer06/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/17/2020